# SDR SIMA20120716006

- Difficulty date: July 16, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 5,803 hours, 3,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT IS CRACKED AT AFT CORNER RBL 9.00 BS 280.  R & R RT FLOOR SUPPORT IAW SRM 51-42-06 AND EO CR-53MR-289.
